The generalized strong isoperimetric inequality in locally finite networks


Oettli, Werner ; Yamasaki, Maretsugu


Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Journal of Mathematical Analysis and Applications
Page range: 308-316
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0022-247x
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Oettli, Werner ; Yamasaki, Maretsugu (1997) The generalized strong isoperimetric inequality in locally finite networks. Journal of Mathematical Analysis and Applications Amsterdam 308-316 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item